# SDR FDEA201508212678

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 827 hours, 26,790 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING EMERGENCY DESCENT WITH NR 3 ENGINE SHUTDOWN, RECIEVED A LEVEL 1 NR 1 ENGINE FIRE LOOP AN ALERT. REPOSITIONED DISLODGED FAN LOOP & SECURED LOOSE CLAMPS IAW MM 26-11-02-4 & TESTED NORMAL IAW MM 26-11-02 501.
